# SDR VJ9800044

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591486523
- Condition: Corroded
- Location: Bs 597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HEADS POPPED AND BULGING UNDER PRESSURE DOME AT STA 597, RBL 18.  DRILLED NEW PANEL, FABRICATED  FINGER DOUBLERS PLUS 2 ADDITIONAL DOUBLERS IAW DC9 SRM 51-10-2.  TREATED AND PRIMED AREAS IAW DC9 SRM 51-10-3, INSTALLED NEW PRESSURE BULKHEAD PANEL, FINGER DOUBLERS AND DOUBLERS IAW DC9 SRM 51-30-2, RES 1 03655 AND AEROCORP EO 98-798.
